J4 ›› 2010, Vol. 45 ›› Issue (8): 104-108.

• Articles • Previous Articles     Next Articles

Almost sure central limit theory for the products of sums of partial sums under strong mixing sequences

FU Yan-li, WU Qun-ying   

  1. College of Science, Guilin University of Technology, Guilin 541004, Guangxi, China
  • Received:2009-11-25 Online:2010-08-16 Published:2010-09-16


On the base of other predecessor’s results about the almost sure limit theorem for partial sums of independent or dependent sequences, and using the methord of making product conversion into sun type, the almost sure limit theorem was obtained for the products of sums of the partial sums of strongly mixing positive random variables.

Key words: strong mixing sequences; sums of partial sums; almost sure central limit theorem

No related articles found!
Full text



No Suggested Reading articles found!